# SDR USAA2014052700009

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 17,445 hours, 5,874 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: 0481
- Condition: Low Pressure
- Location: L2 Door
- Part time: 46,790 hours, 16,619 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATION CHECK DOOR 2L PRESS GAUGE.  PRESS GAUGE SHOWS NORMAL.  SERVICED L2 DOOR DAMPER & EMER OPERATION CYLINDER IAW AMM 52-10-00-614-001A.
